Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223802
Title: О краевой задаче Римана с коэффициентом, имеющим произвольное конечное колебание аргумента
Authors: Алехно, А. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 46-49.
Abstract: It is constructed general solution for Riemann boundary value problem with a coefficient discontinuous of the second kind.
URI: http://elib.bsu.by/handle/123456789/223802
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
46-49.pdf587,51 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.